# SDR FDEA202511202193

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 65,248 hours, 26,678 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: 2LA00269900
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INCOMING WALKAROUND INSPECTION FOUND LT MAIN  ENTRY DOOR ESCAPE SLIDE RELEASE WARNING SYSTEM,  LIGHTS INOPERATIVE. ASSOCIATED WARNING BUZZER OPERATES NORMALLY.  REMOVED AND REPLACED L1 DOOR EMERGENCY EXIT WARNING LIGHT WITH NEW UNIT FROM STOCK. OPS TESTED GOOD,   REF AMM 52-73-11-04-01AND 52-22-13-04. ACFT OK TO CONTINUE SERVICE.
